# SDR Y2PA96035

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AA
- Make and model: Amd FALCOND
- Aircraft serial: 203
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 602EN16
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELP - AIRCRAFT RETURNED TO POINT OF DEPARTURE WHEN DOOR LIGHT CAME ON IN FLIGHT AND CABIN WOULD NOT PRESSURIZE.  UNSCHEDULED LANDING AT POINT OF DEPARTURE AT ELP.  THE CARGO DOOR HANDLE 'CLOSED POSITION' SWITCH IS INTERMITTENT CAUSING DOOR WARNING LIGHT TO ILLUMINATE AND PREVENTING THE CABIN FROM PRESSURIZING.  THE SWITCH WAS REPLACED AND RIGGED PER THE AVTEC CARGO DOOR MX MANUAL.  THE AIRCRAFT WAS GROUND PRESSURIZED AND SYSTEM OPERATED NORMALLY.  NO DEFECTS NOTED.  THIS AN ADDITIONAL DIFFICULTY TO A PREVIOUSLY NOTED DISCREPANCY.  REFERENCE MISR Y2PA-96-033.  (M)
